MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1QQ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: 4568-45 lead, implanted: (b)(6) 2001.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system was removed due to a systemic infection.A temporary pacing system was utilized for approximately one week until a new system could be implanted.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was later reported that the right atrial (ra) lead had been exhibiting low but stable pacing impedance since shortly after implant.Right ventricular (rv) lead pacing impedance had also decreased to a low range.

Brand Name
VIVA QUAD S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8118182
Report Number3004209178-2018-26548
Device Sequence Number19255331
Product Code NIK
UDI-Device Identifier00643169720145
UDI-Public00643169720145
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/14/2020
Device Model NumberDTBB1QQ
Device Catalogue NumberDTBB1QQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR